# SDR VNAA2019030811101

- Difficulty date: March 8, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 35,432 hours, 35,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION:L/H FWD EMERGENCY LIGHT WILL NOT ILLUMINATE. REMOVED AND REPLACED L/H FWD EXTERIOR EMERGENCY LIGHT IAW CRJ200 AMM 33-51-21-000/400-801.  OPS CHECK GOOD AT THIS TIME
